International Journal of Statistical Distributions and Applications

Volume 1, Issue 2, December 2015

  • Max-analogues of N-infinite Divisibility and N-stability

    Satheesh Sreedharan, Sandhya E.

    Issue: Volume 1, Issue 2, December 2015
    Pages: 33-36
    Received: 27 September 2015
    Accepted: 14 November 2015
    Published: 22 November 2015
    DOI: 10.11648/j.ijsd.20150102.11
    Abstract: Here we discuss the max-analogues of random infinite divisibility and random stability developed by Gnedenko and Korolev [5]. We give a necessary and sufficient condition for the weak convergence to a random max-infinitely divisible law from that to a max-infinitely divisible law. Introducing random max-stable laws we show that they are indeed inva... Show More